Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 337, NWS St. Louis, MO

November 28, 20054 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 28, 2005, 12:57 AM CST for 4 counties in Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 28, 2005, 12:57 AM CST (06:57 UTC)
Expired
Nov 28, 2005, 1:45 AM CST
In force
48 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Clinton County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 102 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 27, 8:28 PM CSTTornado WatchSPC5 hr
Nov 27, 11:26 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 280658
SVRLSX
ILC027-157-163-189-280745-
/O.NEW.KLSX.SV.W.0337.051128T0657Z-051128T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 AM CST MON NOV 28 2005

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS
  WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS
  RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
  EASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 145 AM CST

* AT 1252 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS IN EXCESS OF 80 MPH.
  THIS STORM WAS LOCATED NEAR EVANSVILLE...OR ABOUT 10 MILES NORTH
  OF CHESTER...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARISSA
  NEW MEMPHIS
  ALBERS
  AVISTON
  BREESE

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN A MOBILE HOME...YOU SHOULD TAKE SHELTER IN A NEARBY
STURDY BUILDING.

LAT...LON 3813 9004 3791 8985 3781 8969 3796 8960
      3821 8960 3822 8949 3867 8933 3866 8976

$$

TRUETT
2 follow-up statements
000 
WWUS53 KLSX 280712
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 AM CST MON NOV 28 2005

ILC027-157-163-189-280745-
/O.CON.KLSX.SV.W.0337.000000T0000Z-051128T0745Z/
RANDOLPH IL-WASHINGTON IL-ST. CLAIR IL-CLINTON IL-
111 AM CST MON NOV 28 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR WESTERN CLINTON...EASTERN ST. CLAIR...WESTERN WASHINGTON AND
RANDOLPH COUNTIES...

AT 107 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS LINE STRETCHED FROM 
NEAR MARISSA TO NEAR STEELEVILLE...AND WAS MOVING NORTHEAST AT 60 
MPH.

THIS LINE OF STORMS HAS PRODUCED TREE DAMAGE IN NORTHERN SECTIONS OF 
RANDOLPH COUNTY.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DAMIANSVILLE...NEW MEMPHIS...NEW BADEN...OKAWVILLE...ALBERS...
GERMANTOWN...AVISTON...BARTELSO...BREESE AND BECKEMEYER.

TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3813 9004 3791 8985 3781 8969 3796 8960
      3821 8960 3822 8949 3867 8933 3866 8976

$$
TRUETT
000 
WWUS53 KLSX 280748
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
145 AM CST MON NOV 28 2005

ILC027-157-163-189-280755-
/O.EXP.KLSX.SV.W.0337.000000T0000Z-051128T0745Z/
RANDOLPH IL-WASHINGTON IL-ST. CLAIR IL-CLINTON IL-
145 AM CST MON NOV 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...EASTERN ST.
CLAIR...WESTERN WASHINGTON AND RANDOLPH COUNTIES HAS EXPIRED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS WILL BE AFFECTING SOUTHERN 
ILLINOIS...ALONG AND EAST OF A OKAWVILLE...LITCHFIELD LINE FOR THE 
NEXT FEW HOURS.  A TORNADO WATCH REMAINS IN EFFECT UNTIL 6AM...SO 
THOSE LIVING IN SOUTHERN ILLINOIS ARE URGED TO MONITOR LOCAL RADIO 
AND TV STATIONS...AS WELL AS LOCAL CABLE OUTLETS...UNTIL THIS THREAT 
OF SEVERE WEATHER HAS ENDED. 

LAT...LON 3813 9004 3791 8985 3781 8969 3796 8960
      3821 8960 3822 8949 3867 8933 3866 8976

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 27, 4:00 PM CST, 8 hours 57 minutes earlier.

Area forecast discussion, Nov 27, 4:00 PM CST, 8 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CST SUN NOV 27 2005

.DISCUSSION...
12Z SHORT-TERM MDLS (TIL WEDNESDAY)...MDLS HV AGAIN SLOWED TIMING OF
UPR LO SYS TO OUR W WRT PASSAGE OF MAIN VORT CNTRS AS WELL AS SFC
CDFNT...WITH THESE FEATURES NOW XPCTD TO BE DLYD BY ABT 2-3HRS FM
PREV FCST.  H500 LO XPCTD TO TRACK FM THE OK PNHDL NEWD INTO WI BY
TUES...MAKING ITS CLOSEST TRACK TO OUR NWRN FA LATE TNGT AND MON
MRNG.  AFT THIS...MORE ZONAL PTRN TO TAKE HOLD...ALBEIT BRIEFLY...
BUT H500 LO TRACKING INTO CANADA...ALG WITH A FAST MOVG S/WV FM THE
NERN PAC...WL EVENTUALLY HELP COAX A POLAR VORTEX SWD INTO SCNTRL
CANADA AND WL PLAY A BIG ROLE IN THE EXTDD PD ON STEERING OF OTR
SYS.  AT THE SFC...GFS HAD THE BEST INIT OVR NAM/NGM.  LO WL TRACK
TO OUR NW TNGT/ERY MON WITH CDFNT PUSHING THRU BTWN 07Z-17Z FM W TO
E ACRS THE FA.  CYC CURV AT LLVLS TO THEN BE A PERSISTENT FEATURE
THRU MIDDAY TUES BFR FADING AS HI PRES RDG MOVS OVHD LATE TUES NGT.
CDFNT WITH SFC WAVE APPCHS ON WED.  SOME MDL TIMING DIFFS WITH THE
MID WEEK SYS...WITH THE NAM FASTER AND FURTHER S THAN THE GFS.  NAM
SLY BIAS IS KNOWN AS WELL AS TENDENCY TO TRACK SYS FASTER OUT THIS
FAR.  PREFER SLOWER...MORE NLY GFS SOLN.

FOR TNGT...VIGOROUS UPR LO ALREADY GENERATING BGNGS OF SQUALL LN IN
NWRN AR...WITH DISCRETE SUPERCELLS IN SERN KS/NERN OK...BUT THESE
ARE XPCTD TO QUICKLY FILL IN.  SOME SCT TSRA IS PSBL THRU MID EVNG
ACRS OTR AREAS FM STG WAA...BUT MUCH OF THE PCPN WL BE CONFINED TO
ALG/JUST AHD OF LLVL FNT.  STG SHEAR...MECH MIXING FM SYS...AS WELL
DYNAMICAL LIFTING WL CREATE POTNL FOR SVR STMS...ESP WIND DAMAGE.
FNT SHD PUSH THRU THE WRN TWO THIRDS OF THE FA BY THE END OF THE
PD...ALTHO CAA BHND FNT IS RATHER MEAGER AS SFC WNDS ONLY TURN TO
THE SW BHND IT...SO FAVORED WRMR MOS...ESP IN THE ERN SXNS.

FOR MONDAY...LO PULLS AWAY...WITH LEFTOVER LIFT CONFINED TO THE FAR
ERN SXNS ERY IN THE MRNG...AND IN THE FAR NWRN CORNER FOR MUCH OF
THE DAY...AND THIS IS WHERE REMNANT PCPN SHD BE.  THE LWR PRTNS OF
THE AMS WL COOL DOWN ENUF BY AFTN FOR SN IN THE NWRN CORNER OF THE
FA...BUT PCPN WL BE LGT...AND NO ACCUM XPCTD.  OTRW...TEMPS WL BE
STEADY DURG THE MRNG...AND THEN SLOLY FALL THEREAFTER.

FOR TUESDAY...SIGFNT CAA CLDNSS WL OVRSPRD THE FA MON NGT AND TUES
AND WITH CYC CURV PERSISTING...AND HV ADDED CHC OF FLURRIES.  MOS
BLEND USED FOR MON NGT MIN TEMPS AND COOLER MOS FAVORED FOR TUES
MAXES.

FOR WEDNESDAY...AGAIN LIKE SLOWER AND MORE NLY GFS...AND THIS SHD KP
DRY CONDS FOR ONE MORE DAY.  CD AIR WL BE SLOW TO RECEDE...AND
RESULT IN SML MIXING HGTS...WITH BLO NORMAL TEMPS THIS PD.

FOR THE EXTDD PD (WED NGT - SUN)...MED RNG MDLS IN DECENT AGRMT ON
MAIN FEATURES...CONSIDERING ITS LATE NOV.  POLAR VORTEX BGNS PD OVR
SCNTRL CANADA...AND BCMS MAIN PLAYER ERY IN THE PD AS STG S/WV FM NE
PAC UNDERCUTS IT WED NGT/ERY THURS AND MOVS INTO FA.  THIS WL BE
ACCOMPANIED BY A SFC WAVE AND CDFNT.  MDLS HV COME TO A CONSENSUS
THAT SFC WAVE TRACK APPEARS IT WL BE ACRS NRN MO INTO CNTRL IL.  SYS
WL BE FAST MOVG AND XPCT ONLY SML AREA OF PCPN ARND LO...ESP TO ITS
N...WHICH WL LEAVE MUCH OF OUR FA IN A LOW POP SITN.  P-TYPE APPEARS
TO PT TWDS MIXED RA/SN ERY...BCMG ALL SN...BUT QPF FOR OUR AREA
XPCTD TO BE QUITE LIGHT SO NOT LOOKING AT ACCUM SN ATTM.  AFT S/WV
AND CDFNT MOV THRU...SFC HI PRES WL THEN SLOLY BLD IN AS POLAR VORT
MOVS DPR INTO GRTLKS RGN PLACING THE MID MS VLY ON THE BACKSIDE.
XPCTD RESULT WL BE CHC FLURRIES IN THE NERN SXNS WITH SLOLY RECEDING
REMNANT CLDS.  HDG INTO SAT/SUN...SOLNS DIVERGE...BUT PREFERRED SOLN
OVERALL IS BLEND OF ECMWF AND 12Z GFS...BUT IT IS A LOW CONFIDENCE
ONE...WITH ANOTR SFC LO XPCTD TO TRACK S OF MO AND IF THIS PANS OUT
SHD SPREAD AN AREA OF WAA PCPN TO THE N OF IT ACRS SRN MO.  HV
INTRODUCED SLGT CHCS FOR MIXED PCPN INTO THIS AREA FOR NXT WKND.
WITH CDFNT MOVG THRU ERY IN THE PD AND DOMINANCE OF HI PRES
BYND...TEMPS XPCTD TO BE BLO NORMAL DURG THIS PD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        51  54  33  37 /  90  10  10  10
QUINCY          47  48  29  33 /  90  30  30  10
COLUMBIA        44  45  27  35 / 100  10  10  10
JEFFERSON CITY  44  46  28  35 / 100  10  10  10
SALEM           54  57  33  37 / 100  50  10  10
FARMINGTON      51  55  30  36 /  90  10  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

TES
Hazardous weather outlook, Nov 27, 4:04 PM CST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CST SUN NOV 27 2005

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
404 PM CST SUN NOV 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA TONIGHT.

A DEEPENING LOW PRESSURE SYSTEM AND ACCOMPANYING COLD FRONT WILL MOVE
INTO THE MISSISSIPPI VALLEY REGION TONIGHT...RESULTING IN
THUNDERSTORMS AND A FAVORABLE ENVIRONMENT FOR SEVERE WEATHER.  THERE
IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF CENTRAL
AND SOUTHEAST MISSOURI...WHILE A SLIGHT RISK OF SEVERE THUNDERSTORMS
EXISTS ACROSS THE REMAINDER OF EASTERN MISSOURI AND WESTERN ILLINOIS.

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION TONIGHT
ACCOMPANIED BY DAMAGING WINDS.  ISOLATED TORNADOES ARE POSSIBLE AS
WELL...ESPECIALLY ACROSS THE SOUTHERN HALF OF MISSOURI.

DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED ON MONDAY AS A
STRONG LOW PRESSURE SYSTEM TRACKS THROUGH THE UPPER MISSISSIPPI
VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT.

GLASS

In the hours before

Local storm report, Nov 27, 10:44 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND DMG     DE SOTO                 38.14N 90.56W
11/27/2005                   JEFFERSON          MO   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

&&

FG
Local storm report, Nov 27, 10:55 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     3 S DE SOTO             38.10N 90.56W
11/27/2005                   JEFFERSON          MO   AMATEUR RADIO

            TREE DOWN ACROSS ROUTE V.

&&

FG
Local storm report, Nov 27, 11:43 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     MAPLEWOOD               38.61N 90.32W
11/27/2005                   ST. LOUIS          MO   BROADCAST MEDIA

            SEMI TRUCK BLOWN OVER IN THE WALMART PARKING LOT IN THE
            HANLEY INDUSTRIAL PARK - REPORTED BY KTVI FOX2 NEWS

1110 PM     TSTM WND GST     CLAYTON                 40.03N 90.96W
11/27/2005  E65 MPH          ADAMS              IL   BROADCAST MEDIA

            STRONG WINDS MOVED THE CAR OF AN OFF-DUTY POLICE OFFICER
            AROUND 3 FEET AT WYDOWN AND BIG BEND RD

&&

FG
Local storm report, Nov 27, 11:45 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     CLAYTON                 40.03N 90.96W
11/27/2005  E65 MPH          ADAMS              IL   EMERGENCY MNGR

            STRONG WINDS MOVED THE CAR OF AN OFF-DUTY POLICE OFFICER
            AROUND 3 FEET AT WYDOWN AND BIG BEND RD

&&

FG
Local storm report, Nov 27, 11:48 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     WEBSTER GROVES          38.59N 90.35W
11/27/2005                   ST. LOUIS          MO   BROADCAST MEDIA

            A TREE FELL ON A CAR - REPORTED BY KTVI FOX2 NEWS

&&

FG
Local storm report, Nov 28, 12:53 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CST MON NOV 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     CLAYTON                 38.64N 90.33W
11/27/2005  E65 MPH          ST. LOUIS          MO   EMERGENCY MNGR

            STRONG WINDS MOVED THE CAR OF AN OFF-DUTY POLICE OFFICER
            AROUND 3 FEET AT WYDOWN AND BIG BEND RD

&&

FG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 10:52 PM CSTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair38 min
Nov 27, 11:10 PM CSTTornado WarningLSXMadison32 min
Nov 27, 11:30 PM CSTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair45 min
Nov 27, 11:38 PM CSTSevere Thunderstorm WarningLSXMacoupin31 min
Nov 28, 12:15 AM CSTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Saint Clair45 min
Nov 28, 12:33 AM CSTSevere Thunderstorm WarningLSXRandolph27 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.